MathSciNet Relay Station
MathSciNet bibliographic data
MR1760595 11F70 (11F66 22E55)
Kim, Henry H. Langlands-Shahidi method and poles of automorphic $L$-functions. II. Israel J. Math. 117 (2000), 261–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement